Revista Matemática Iberoamericana
Full-Text PDF (353 KB) | Metadata | Table of Contents | RMI summary
Published online: 1997-08-31
Hilbert transform, Toeplitz operators and Hankel operators, and invariant $A_\infty$ weightsSergei Treil, Alexander Volberg and Dechao Zheng (1) Brown University, Providence, USA
(2) Michigan State University, East Lansing, USA
(3) Vanderbilt University, Nashville, USA
In this paper several sufficient conditions for boundedness of the Hilbert transform between two weighted $L^p$-spaces are obtained. Invariant $A_\infty$ weights are introduced. Several characterizations of invariant $A_\infty$ weights are given. We also obtain some sufficient conditions for products of two Toeplitz operators or Hankel operators to be bounded on the Hardy space of the unit circle using Orlicz spaces and Lorentz spaces.
No keywords available for this article.
Treil Sergei, Volberg Alexander, Zheng Dechao: Hilbert transform, Toeplitz operators and Hankel operators, and invariant $A_\infty$ weights. Rev. Mat. Iberoam. 13 (1997), 319-360. doi: 10.4171/RMI/223